CSpace
关于fg因子定理的注记
蔡茂诚
1994
Source Publication系统科学与数学
ISSN1000-0577
Volume014Issue:004Pages:365
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49601
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
蔡茂诚. 关于fg因子定理的注记[J]. 系统科学与数学,1994,014(004):365.
APA 蔡茂诚.(1994).关于fg因子定理的注记.系统科学与数学,014(004),365.
MLA 蔡茂诚."关于fg因子定理的注记".系统科学与数学 014.004(1994):365.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[蔡茂诚]'s Articles
Baidu academic
Similar articles in Baidu academic
[蔡茂诚]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[蔡茂诚]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.